# SDR 9801963213

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Skin Valve
- Part number: VFT300A1AMDTA
- Condition: Failed
- Location: E/E Comp
- Part time: 18,129 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, CREW WAS UNABLE TO PRESSURE THE AIRCRAFT.  DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT COOLING SKIN AIR OUTLET VALVE, OPERATIONAL CHECK OK.
